# SDR UALA2009021900561

- Difficulty date: February 18, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 53,476 hours, 37,031 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB CHORD AT WBL 135.5 IS CRACKED AT AFT LOWER RIB CLIP.  MAJOR REPAIR ACCOMPLISHED PER EA 080161 REV IR.
